# SDR HEEA126113

- Difficulty date: September 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- Aircraft time: 12,211 hours
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Structure
- Part number: 206023119177
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AND CRACKS ON LT STABILIZER SPAR TUBE.  SENT TO VENDOR FOR REPAIR.  NOTE:  PREVIOUSLY SUBMITTED ON 10/6/09.
